| Model Number |
MICL 12. 6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that they were unable to load a 12.6mm,micl 12.6, -12.0 diopter implantable collamer lens correctly.There was no patient contact and a backup lens was implanted.In the reporter opinion the cause of this event is the injector, model and lot numbers are not available.
Additional Manufacturer Narrative
H3- device evaluation: lens was returned in liquid, in lens vial.Visual inspection found a haptic and the optic torn.Claim # (b)(4).